# SDR RYNA200500031

- Difficulty date: December 31, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N251RY
- Make and model: Boeing 7374Y0
- Aircraft serial: 25180
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Target
- Part number: 697437015
- Condition: Out Of Position
- Location: Nr 1 Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DURING LANDING, NR 1 SLAT INDICATED NOT FULLY EXTENDED.  FOUND SLAT NR 1 PROXIMITY SWITCH TARGET OUT OF POSITION.  ADJUSTED PROXIMITY SWITCH/TARGET CLEARANCE.  OPERATIONAL CHECK NORMAL.
